# SDR COMA2010112065025

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 35,551 hours, 31,300 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 35,551 hours, 31,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CRACKED.  REPAIRED IAW REO 601R-53-41-260.
